# SDR AWXA200100551

- Difficulty date: September 6, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51869
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - "C" - CORROSION FOUND ON FLOOR SUPPORT AT BS 398, RBL 24 TO RBL 44, BEYOND SRM LIMITS AFTER CLEAN UP. MAINTENANCE REMOVED FLOOR SUPPORT, FABRICATED REPLACEMENT PARTS AND INSTALLED IAW B757 SRM 51-40-02, PG 1 & 51-20-01, PG 1 AND BOEING DWG 141N5186-9, -15 & -16.
